# SDR DHL2003873563

- Difficulty date: June 30, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 46143901
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK SHOWS CLIP ATTACHING STRINGER 9 TO WING UPPER SKIN CRACKED (STA. 22.000, S-9L). REMOVED CRACKED CLIP IAW SRM 51-1-20D PG 21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW CLIP IN NR 2 MAIN TANK (LT WING), STA 22.000, S-9L IAW SRM 51-1-20D PG9. REFER TO NR 2088 FOR LEAK CHECK
